Pacific Journal of Mathematics

Caractérisation spectrale des algèbres de Banach commutatives.

Bernard Aupetit

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 23-35.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867565

Mathematical Reviews number (MathSciNet)
MR0415320

Zentralblatt MATH identifier
0309.46045

Subjects
Primary: 46J05: General theory of commutative topological algebras

Citation

Aupetit, Bernard. Caractérisation spectrale des algèbres de Banach commutatives. Pacific J. Math. 63 (1976), no. 1, 23--35. https://projecteuclid.org/euclid.pjm/1102867565


Export citation

References

  • [1] B. Aupetit, Uniforme continuite du spectre dans les algebres de Banach avec involu- tion, a paratre.
  • [2] A. F. Bonsall and J. Duncan, Complete normed algebras, New-York, Springer-Verlag, 1973.
  • [3] J. Duncan and A. W. Tullo, Finite dimensionality,nilpotents and quasnilpotents in Banach algebras, Proc. Edinburgh Math. Soc, 19 (1974), 45-48.
  • [4] R. A. Hirschfeld, and S. Rolewcz, A class of non-commutativeBanach algebras without divisors of zero, Bull. Acad. Polon. Sci., 17 (1969), 751-753.
  • [5] R. A. Hirschfeld and W. Zelazko, On spectral norm Banach algebras, Bull. Acad. Polon. Sci., 16 (1968), 195-199.
  • [6] C. Le Page, Sur quelques conditions entranantla commutativitedans les algebres de Banach, C. R. Acad. Sci. Paris, 265 (1967), 235-237.
  • [7] Gh. Mocanu, Sur quelques criteres de commutativitedans les algebres de Banach, Ann.Univ. Bucuresti Mat.-Mec, 20 (1971), 127-129.
  • [8] C. E. Rickart, General Theory of Banach Algebras, Princeton, Van Nostrand, 1960.
  • [9] D. Z. Spicer, A commutativitytheorem for Banach algebras, Colloquium Math., 27 (1973), 107-108.
  • [10] E. Vesentini, On the subharmonicityof the spectral radius,Boll. Un. Mat. Ital., 4 (1968), 427-429.
  • [11] E. Vesentini, Maximumtheorems for spectra. Essays on topology and related topics dedicated to Georges de Rham, New-York, Springer-Verlag, 1970.
  • [12] V. S. Vladimirov, Methods of the theory of functionsof many complex variables, Cambridge, Mass. M.I.T. Press, 1966.